JournalsprimsVol. 19, No. 1pp. 145–168

Necessary Conditions for Well-Posedness of the Flat Cauchy Problem and theRegularity-Loss of Solutions

  • Takeshi Mandai

    Kyoto University, Japan
Necessary Conditions for Well-Posedness of the Flat Cauchy Problem and theRegularity-Loss of Solutions cover
Download PDF

Cite this article

Takeshi Mandai, Necessary Conditions for Well-Posedness of the Flat Cauchy Problem and theRegularity-Loss of Solutions. Publ. Res. Inst. Math. Sci. 19 (1983), no. 1, pp. 145–168

DOI 10.2977/PRIMS/1195182981